# SDR SIMA20171031001

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 409 hours, 275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FA REPORTED SUSPICIOUS SMELL 25 MINUTES AFTER TAKEOFF AROUND ROW 4. PERFORMED VISUAL INSPECTION OF CABIN AREA ROWS 3 AND 4 WITH NO SMELLS OR ODORS PRESENT. INSPECTED LIGHTING IAW 33-21-00 ADJ. TEST NO DEFECTS NOTED. VISUALLY INSPECTED OUTER FUSELAGE AND CARGO COMPT. FOR ANY DEFECTS. NO DEFECTS NOTED. CHECKED CABIN GASPERS AROUND 3 & 4 NO ODORS NOTED. ACFT. OK FOR SVC.
